A Coupled System of Nonlinear Fractional Differential Equations with Multipoint Fractional Boundary Conditions on an Unbounded Domain
Guotao Wang,
Bashir Ahmad and
Lihong Zhang
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
This paper investigates the existence of solutions for a coupled system of nonlinear fractional differential equations with m -point fractional boundary conditions on an unbounded domain. Some standard fixed point theorems are applied to obtain the main results. The paper concludes with two illustrative examples.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/248709.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/248709.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:248709
DOI: 10.1155/2012/248709
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().